# SDR DALA1018631708

- Difficulty date: August 2, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 37,976 hours, 10,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 32F IS INOPERATIVE.  MX REPLACED THE LIGHT ASSY.  SYS OPS IS NORMAL.
